# SDR SWAA2024071806375

- Difficulty date: June 27, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AT LOWER DOOR SILL THRESHOLD WEB STA 794 TO 847 HAS CORROSION ON TOP SURFACE<[01] REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL THRESHOLD WEB PER B737-800 SRM 51-40-02; B737-800 SRM 51-40-05; BAC DWG # 146A8123 REV -; AND BAC DWG 146A8340 REV- .;[02] VERIFIED REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL THRESHOLD WEB PER B737-800 SRM 51-40-02; B737-800 SRM 51-40-05; BAC DWG # 146A8123 REV -; AND BAC DWG 146A8340 REV- .
